home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 3, Issue 1 (1-2013) ::
2013, 3(1): 0-0 Back to browse issues page
A note on symmetric duality in vector optimization problems
T. R. Gulati , K. Verma, Geeta
Abstract:   (5404 Views)
In this paper, we establish weak and strong duality theorems for a pair of multiobjective symmetric dual problems. This removes several omissions in the paper "Symmetric and self duality in vector optimization problem, Applied Mathematics and Computation 183 (2006) 1121-1126".
Full-Text [PDF 553 kb]   (1504 Downloads)    
Type of Study: Research | Subject: Special
Received: 2012/12/27
Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

T. R. Gulati, K. Verma, Geeta. A note on symmetric duality in vector optimization problems. International Journal of Applied Operational Research. 2013; 3 (1)
URL: http://ijorlu.liau.ac.ir/article-1-206-en.html


Volume 3, Issue 1 (1-2013) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3767